U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

What are risks of restylane (dermal fillers) injections?

5 doctor answers10 doctors weighed in
Dr. George Yang
Facial Plastic Surgery 24 years experience
Safe/short lasting: There are pro's and con's to every procedure. The main risk with any injectable fillers are lumpiness, over-correction, under-correction, needing to repeat procedure periodically. There is a rare risk of injecting the filler into a blood vessel, which can lead to blood flow compromise. With blunt needles, or microcannulas, this risk is reduced. An advantage of Restylane (dermal fillers) that it can be dissolved.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Thomas Fiala
Plastic Surgery 35 years experience
Relatively minor....: Over/under-correction, irregular contour, tyndall effect with "blue bleb" if injected way too superficially, early reabsorption, and the usual swelling and bruising that can go along with any injection. Allergic reactions are very rare.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Barry Cohen
36 years experience
Usually: Bruising and lumpiness it is reversible!
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Suzanne Galli
ENT and Head and Neck Surgery 26 years experience
Restylane (dermal fillers) risks: bruising, swelling, red mark at injection site, lumpiness and a possible allergic response. Be sure to have your face evaluated by a board certified facial plastic surgeon.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Henry Mentz
Cosmetic Surgery 39 years experience
Restylane (dermal fillers) Risks: Possible bruising, redness, lumps. Be sure to find a board certified plastic surgeon or certified nurse injector to administer the procedure.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

Colleyville, TX
A 39-year-old male asked:

What is restylane (dermal fillers)?

9 doctor answers18 doctors weighed in
Dr. Ralph Morgan Lewis
A Verified Doctoranswered
Family Medicine 40 years experience
Restylane (dermal fillers): "restylane is a popular injectable based on hyaluronic acid, for erasing wrinkles & adding fullness to sagging areas of the face." for further info, go to http://www.Zeel.Com/t/restylane/review?Utm_source=google&utm_medium=cpc&utm_campaign=non-invasive_search&gclid=ck-sk7m_-a.
Created for people with ongoing healthcare needs but benefits everyone.
A 49-year-old member asked:

Can i go tanning after getting Restylane (dermal fillers) injections?

4 doctor answers6 doctors weighed in
Dr. David Shifrin
Plastic Surgery 19 years experience
Sure: It's advisable to allow a little time for any swelling after your treatment to resolve before tanning. If you were to have sun exposure directly after injectibles it wouldn't cause a major problem, but may exacerbate any swelling related to your procedure.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 32-year-old member asked:
Restylane, (dermal fillers) could your body reject it? If so, what does that mean?
2 doctor answers3 doctors weighed in
A 31-year-old member asked:
Could Restylane (dermal fillers) cause RA flare?
2 doctor answers4 doctors weighed in
A 41-year-old member asked:
How much Restylane (dermal fillers) for lips and cheeks?
3 doctor answers6 doctors weighed in
A 32-year-old male asked:
What is the definition or description of: Restylane (dermal fillers) allergy?
1 doctor answer1 doctor weighed in
Last updated Mar 26, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.